Alert archive / New York / Freeze Warnings in 2009
Freeze Warning 2, NWS New York, NY
NWS New York, NY issued this freeze warning at Apr 29, 2009, 2:50 PM EDT for Suffolk County, New York. It took effect at Apr 30, 2009, 12:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2009, 2:50 PM EDT (18:50 UTC)
- In effect from
- Apr 30, 2009, 12:00 AM EDT
- Expired
- Apr 30, 2009, 5:10 AM EDT
- In force
- 5 hr
- Issued by
- NWS New York, NY
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 291850 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 250 PM EDT WED APR 29 2009 ...FROSTY OVERNIGHT FOR RURAL LOCATIONS... .HIGH PRESSURE...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN FROST FOR THE RURAL AREAS OVERNIGHT. NYZ079-081-300300- /O.NEW.KOKX.FZ.W.0002.090430T0400Z-090430T1200Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 250 PM EDT WED APR 29 2009 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. TEMPERATURES IN THE RURAL AND FARMING REGIONS OF EASTERN LONG ISLAND WILL DROP INTO THE 20S OVERNIGHT. IN ADDITION TO THE FREEZING TEMPERATURES...A HEAVY FROST WILL OCCUR. THIS WILL KILL SENSITIVE PLANTS. RESIDENTS AND FARMERS WILL NEED TO PROTECT EMERGING TENDER VEGETATION AND ANNUALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ005>008-NJZ002-NYZ067-068-300300- /O.NEW.KOKX.FR.Y.0002.090430T0400Z-090430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 250 PM EDT WED APR 29 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. TEMPERATURES OVERNIGHT WILL DROP DOWN INTO THE LOWER AND MID 30S...WITH SOME FREEZING TEMPERATURES IN THE PROTECTED VALLEYS. AREAS OF FROST WILL FORM AND RESIDENTS SHOULD TAKE PRECAUTION TO PROTECT ANY TENDER VEGETATION SUCH AS ANNUALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JST
2 follow-up statements
000 WWUS71 KOKX 300210 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1010 PM EDT WED APR 29 2009 ...FROSTY OVERNIGHT FOR RURAL LOCATIONS... .HIGH PRESSURE...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN FROST FOR THE RURAL AREAS OVERNIGHT. NYZ079-081-301015- /O.CON.KOKX.FZ.W.0002.090430T0400Z-090430T1200Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 1010 PM EDT WED APR 29 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. TEMPERATURES IN THE RURAL AND FARMING REGIONS OF EASTERN LONG ISLAND WILL DROP INTO THE 20S OVERNIGHT. IN ADDITION TO THE FREEZING TEMPERATURES...A HEAVY FROST WILL OCCUR. THIS WILL KILL SENSITIVE PLANTS. RESIDENTS AND FARMERS WILL NEED TO PROTECT EMERGING TENDER VEGETATION AND ANNUALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ005>008-NJZ002-NYZ067-068-301015- /O.CON.KOKX.FR.Y.0002.090430T0400Z-090430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 1010 PM EDT WED APR 29 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. TEMPERATURES OVERNIGHT WILL DROP DOWN INTO THE LOWER AND MID 30S...WITH SOME FREEZING TEMPERATURES IN THE PROTECTED VALLEYS. AREAS OF FROST WILL FORM AND RESIDENTS SHOULD TAKE PRECAUTION TO PROTECT ANY TENDER VEGETATION SUCH AS ANNUALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS71 KOKX 300910 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 510 AM EDT THU APR 30 2009 ...FROST ACROSS NORTHERN NEW LONDON COUNTY EARLY THIS MORNING... .HIGH PRESSURE...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN FROST FOR NORTHERN NEW LONDON COUNTY. NYZ079-081-301015- /O.CAN.KOKX.FZ.W.0002.000000T0000Z-090430T1200Z/ NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 510 AM EDT THU APR 30 2009 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING. FREEZING TEMPERATURES...AND LIKELY ANY FROST...THIS MORNING WILL BE LIMITED TO THE PINE BARRENS REGION. SINCE THIS AREA COMPRISES LESS THAN HALF OF THE AFFECTED ZONES...THE WARNING HAS BEEN CANCELLED. $$ CTZ005>007-NJZ002-NYZ067-068-301015- /O.CAN.KOKX.FR.Y.0002.000000T0000Z-090430T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- WESTERN PASSAIC-ORANGE-PUTNAM- 510 AM EDT THU APR 30 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST ADVISORY. A COMBINATION OF INCREASING CLOUD COVER AND SLIGHTLY STRONGER THAN EXPECTED WIND...HAS PRECLUDED TEMPERATURES FROM FALLING ENOUGH TO PROMOTE WIDESPREAD FROST FORMATION THIS MORNING. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ CTZ008-301200- /O.CON.KOKX.FR.Y.0002.000000T0000Z-090430T1200Z/ NORTHERN NEW LONDON- 510 AM EDT THU APR 30 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. TEMPERATURES EARLY THIS MORNING WILL DROP DOWN INTO THE LOWER AND MID 30S...WITH SOME FREEZING TEMPERATURES IN THE PROTECTED VALLEYS. AREAS OF FROST WILL FORM AND RESIDENTS SHOULD TAKE PRECAUTION TO PROTECT ANY TENDER VEGETATION SUCH AS ANNUALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MALOIT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 29, 11:51 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 29, 11:51 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 1151 AM EDT WED APR 29 2009 .SYNOPSIS... CANADIAN HIGH PRESSURE BUILDS OVER NEW ENGLAND THIS AFTERNOON AND THEN MOVES OFF THE COAST TONIGHT. THIS ALLOWS A WARM FRONT TO APPROACH THE REGION FROM THE SOUTHWEST LATE THURSDAY FOLLOWED BY A COLD FRONT FROM THE NORTHWEST FRIDAY NIGHT. THE FRONT WILL STALL JUST TO THE SOUTH OF THE REGION FOR THE WEEKEND AS HIGH PRESSURE TRIES TO BUILD IN FROM THE NORTH. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CONTINENTAL POLAR AIR MASS OVER THE REGION THIS AFTERNOON WITH TEMPS RUNNING IN THE LOWER 60S - JUST SLIGHTLY BELOW NORMAL. LOTS OF THIN CIRRUS...BUT STILL ALLOWING FOR A MOSTLY SUNNY DAY. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... DRY THROUGH THURSDAY WITH COOL CANADIAN HIGH PRESSURE IN CONTROL. LOWS TONIGHT...OTHER THAN IN NYC...WILL BE BELOW NORMAL MAINLY IN THE 30S. CIRRUS SHOULD MOVE OUT THIS EVENING. THIS COULD ALLOW FOR FROST ADVISORIES/FREEZE WARNINGS IN THE COLDER LOCALS. WHILE THE NORTHERN AREAS GROWING SEASON DOES NOT TECHNICALLY STARTS UNTIL MAY 1ST, TEMPERATURES IN THE 90S THE PAST FEW DAYS HAVE GREEN-UP WELL UNDERWAY. WILL EVALUATE TEMPS CLOSELY AND ISSUE ANY NEEDED FROST ADVISORIES OR FREEZE WARNINGS BY 3 PM. THURSDAY WILL BE A TAD WARMER ACROSS THE INTERIOR THAN TODAY...WHILE COASTAL AREAS WILL BE ABOUT THE SAME...AS MIXING BEING LIMITED TO AROUND 900 MB DUE TO SUBSIDENCE INVERSION FROM SFC HIGH AND RIDGING ALOFT...PREVENTS US FROM FEELING FULL IMPACT OF WARMING ABOVE THAT LEVEL. RAIN MOVES IN FROM W TO E THURSDAY NIGHT AHEAD OF A WARM FRONT...THEN TAPERS OFF FRIDAY MORNING AS IT CLEARS THE TRI-STATE TO THE NORTHEAST. USED A BLEND OF MET/MAV POPS. ONCE IN THE WARM SECTOR FRIDAY AFTERNOON/EARLY EVENING...APPEARS COULD BE ENOUGH INSTABILITY FOR SOME SHOWERS AND POSSIBLY THUNDERSTORMS MAINLY FROM NYC NORTH AND WEST (HAVE NEGATIVE LI/S AND SHOWALTER INDICES...LOW LEVEL THETA-E POOLING...AND MARGINAL CAPE (50-100J/KG). FOR NOW HAVE CHANCE POPS ACROSS ENTIRE CWA FRIDAY AFTERNOON/EARLY EVENING...BUT NOT AS CONFIDENT ABOUT CHANCES ACROSS LONG ISLAND/COASTAL CT. AFTER SOLAR HEATING SUBSIDES...LIKELY WILL HAVE LULL IN PRECIP FOR THE BULK OF FRIDAY EVENING...THEN INCREASING PRECIP CHANCES FROM NW TO SE AS COLD FRONT MOVES DOWN FROM UPSTATE NY. INCREASE THUNDER CHANCES LATE FRIDAY NIGHT AS LOOKS LIKE WILL BE UNDER INFLUENCE OF 40-50 KT LOW LEVEL JET AHEAD OF THE FRONT. TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT WILL FEATURE ABOVE NORMAL LOWS (DUE TO CLOUD COVER) AND SLIGHTLY ABOVE NORMAL HIGHS (CLOUD COVER LIMITING FROM GETTING MUCH ABOVE NORMAL). AS FOR FRONTAL TIMING/PLACEMENT...PREFER FASTER NAM/ECMWF PLACEMENT BY 12Z SAT...AS GFS IS HAVING CONVECTIVE FEEDBACK ISSUES...RESULTING IN A SURFACE WAVE DEVELOPING ALONG THE FRONT OVER PA FRIDAY NIGHT...SLOWING THE FRONTS FORWARD PROGRESS THROUGH OUR REGION. SINCE THE LOW TO MID LEVEL FORCING THAT DEVELOPS THIS LOW IS VERY SUSPECT...SO IS THE LOW ITSELF. BELIEVE THAT GFS FRONTAL TIMING WOULD BE SIMILAR TO NAM/ECMWF IF NOT FOR THE BOGUS SURFACE WAVE IT DEVELOPS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... NOT A REAL HIGH CONFIDENCE FORECAST...WITH DIFFERENCES IN THE GUIDANCE OVER FRONTAL PLACEMENT THROUGH THE PERIOD. FOR NOW IT APPEARS THE HIGH BEHIND THE FRONT WILL BE STRONG ENOUGH TO PUSH IT TO OUR SOUTH DURING THE DAY ON SATURDAY...BUT APPEARS TO BE ENOUGH SHORTWAVE ENERGY TO BUILD A WAVE ALONG THE FRONT AND FORCE IT BACK NORTH SUNDAY...AND LEAVE IT STALLED OUT NEAR LONG ISLAND AT LEAST INTO MONDAY NIGHT IF NOT INTO TUESDAY...WITH WAVES OF LOW PRESSURE RIDING ALONG THE FRONT. DIFFERENCES IN THE TIMING OF THE WAVES MAKE BIG DIFFERENCES BETWEEN GFS AND ECMWF WHEN WET/DRY PERIODS ARE...SO RUN LOW CHANCE POPS SUN-TUE...THOUGH DO NOT EXPECT THE ENTIRE TIME TO BE WET...JUST NOT CONFIDENT ENOUGH YET TO PLACE IN A DRY PERIOD YET. FOR NOW APPEARS WILL BE ON THE COLD SIDE OF THE BOUNDARY...SO EXPECT TEMPERATURES NEAR TO BELOW NORMAL. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... VFR AS HIGH PRESSURE BUILDS SOUTHEAST ACROSS NEW ENGLAND MOVING OFF CAPE COD FOR THURSDAY. WINDS WILL THEN VEER E-SE THIS AFTERNOON AS HIGH PRESSURE TRANSITIONS ACROSS NEW ENGLAND. NO WX IMPACTS FORESEEN FOR NYC METRO. OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY... APPROACHING WARM FRONT MAY BRING SUB-VFR CONDITIONS LATE THU NIGHT/FRI MORNING...ESPECIALLY TO COASTAL TERMINALS. COLD FROPA ON SAT MAY ALSO BRING SUB-VFR CONDITIONS. && .MARINE... QUIET CONDITIONS ARE EXPECTED TONIGHT THROUGH THU NIGHT...WITH HIGH PRESSURE OVER THE WATERS. THEN THE PRESSURE GRADIENT TIGHTENS UP ENOUGH AFTER WARM FROPA AND WELL AHEAD OF AN APPROACHING COLD FRONT TO BUILD OCEAN SEAS TO SCA LEVELS FRI INTO SAT...AND THERE COULD BE A PERIOD OF 25-KT GUSTS LATE FRI NIGHT JUST AHEAD OF THE COLD FRONT. WAVEWATCH SEAS LOOK TOO HIGH IN THIS TIME FRAME AND CUT BACK BY ABOUT 25 PERCENT...WITH HIGHEST SEAS UP TO 8 FT OUT EAST LATE FRI NIGHT. COLD FROPA TAKES PLACE ON SAT. HAZARDOUS OCEAN SEAS MAY LINGER INTO SAT NIGHT. && .HYDROLOGY... EXPECT GENERALLY A QUARTER OF AN INCH OR LESS OF RAIN WITH THE WARM FRONTAL PASSAGE THURSDAY NIGHT/FRIDAY MORNING. THEN FROM AROUND A TENTH TO AROUND ONE-THIRD OF AN INCH OF RAIN WITH CONVECTION AHEAD OF THE COLD FRONT FROM LATE FRIDAY INTO SATURDAY MORNING. THERE IS TO MUCH UNCERTAINTY TO MAKE ANY MEANINGFUL ESTIMATION OF EXPECTED RAINFALL EARLY NEXT WEEK. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...PFM NEAR TERM...JST/PFM SHORT TERM...PFM LONG TERM...PFM AVIATION...BG/JM MARINE...BG HYDROLOGY...PFM
Hazardous weather outlook, Apr 29, 5:19 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 519 AM EDT WED APR 29 2009 CTZ005>008-NJZ002-NYZ067>070-081-300930- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHEASTERN SUFFOLK- 519 AM EDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS LIKELY LATE TONIGHT. A FROST ADVISORY AND/OR POSSIBLY A FREEZE WARNING MAYBE NEEDED FOR LATE TONIGHT. STAY TUNED FRO FURTHER UPDATES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-CTZ009>012-NJZ003>006-011- NYZ071>080-300930- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS-NASSAU-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK- 519 AM EDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:50 PM EDT | Frost Advisory | OKX | Orange, Putnam | 17 hr |
Nearby
Freeze Warnings in New York, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.